# SDR 0102736614

- Difficulty date: July 31, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Aircraft time: 105,630 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 69B4601036
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY LIGHTS WILL NOT ARM.  REPLACED EMERGENCY LIGHTS CONTROL MODULE.  OPERATIONAL CHECK NORMAL.
